# SDR SWAA2022031066528

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE FLOOR BEAM LOCATED BS 986.5 RBL 44 AND WL 208.1 AT AFT GALLEY AREA 2022-55533 / [01] TOOLS USED: TEMPERATURE CONTROLLERS P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 23; P/N P3015GOES00000 S/N 112820025 DUE DATE 01 FEB 23;[02] TOOL USED CONDUCTIVITY EQUIPMENT PN PHASEC 3D SN 587435/07 DUE DATE 22-DEC-22 HARDNESS TESTER PN GYZJ-934-1 SN 110727-19 DUE DATE 08-DEC-22.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5; BTW RBL20 TO RBL52 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4. ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5; BTW RBL20 TO RBL52 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4. ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFFS BELOW. RII
